RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 2, Pages 53–131 (Mi fpm1720)  

Semirings of continuous functions

E. M. Vechtomova, A. V. Mikhalevb, V. V. Sidorova

a Vyatka State University
b Lomonosov Moscow State University

Abstract: The paper contains a review of results on the theory of semirings of continuous functions.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.1375.2014/K


Full text: PDF file (601 kB)
References: PDF file   HTML file

UDC: 512.556

Citation: E. M. Vechtomov, A. V. Mikhalev, V. V. Sidorov, “Semirings of continuous functions”, Fundam. Prikl. Mat., 21:2 (2016), 53–131

Citation in format AMSBIB
\Bibitem{VecMikSid16}
\by E.~M.~Vechtomov, A.~V.~Mikhalev, V.~V.~Sidorov
\paper Semirings of continuous functions
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 2
\pages 53--131
\mathnet{http://mi.mathnet.ru/fpm1720}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1720
  • http://mi.mathnet.ru/eng/fpm/v21/i2/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:272
    Full text:43
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019